# SDR AALA202207286017

- Difficulty date: July 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WHEEL WELL BULKHEAD VAPOR BARRIER CRACKED AT RBL 32. REPAIRED  RIGHT HAND WHEEL WELL BULKHEAD VAPOR BARRIER PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
